# SDR FDEA202110132652

- Difficulty date: October 13, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300*
- Aircraft serial: 802
- Aircraft time: 30,973 hours, 17,508 cycles
- System (JASC): 5540 · Rudder Structure
- Part: None
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING EXTERNAL DOUBLER FOUND ON RUDDER   TRAILING EDGE APEX AREA LOCATED BTW T/E SCREW LINE NO.19 AND NO.20 FASTENER   COUNT FROM LOWER SIDE. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, INSPECTION OF REPAIR   DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA A300-600F SRM 55-41-12-201,   PARA.13, PAGE 237-239, FIG 209, THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY B   REPAIR WITH SUPPLEMENTAL INSPECTION REQUIREMENTS, THE INITIAL THRESHOLD IS   30000FC, REPETITIVE INTERVAL AND METHOD ARE TO BE DETERMINED BY OEM REF TO SRI   55-41-12-2-001-00, PARA.3.A, PAGE.202-204, TABLE.202."FOR RECORD PURPOSES   ONLY""MAJOR REPAIR"
